# SDR QXEA9902718

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825PH
- Make and model: Dhav DHC8102
- Aircraft serial: 213
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT NACELLE TOP DECK AFT PORTION HAS CORROSION WHERE EXHAUST FINGERNAIL MOUNTS BETWEEN STATION XN255 AND XN286.0.  REPAIRED IAW DHC-8 SRM 51-40-4.
